Log in
AF Association
15,766 members18,767 posts

Sotalol 80mg twice per day

Since taking Sotalol it has brought my heart rate down to 60 to 70 Bpm and my heart rate is smooth and in Sinus. Has anyone had side effects with it as I seem to have more bad dreams and wake up feeling quite depressed which goes away after being up and awake a while ??

8 Replies
oldestnewest

Interesting about the dreams. I’m on sotalol also, but half that dose since the dose you’re taking made me so tired. I hadn’t thought of it contributing to weird dreams, since I’ve always had crazy dreams. But I have noticed more of them recently, so maybe there’s something to that. Hmmm.....

1 like
Reply

My Doctor told me weird dreams are common with Beta blockers. But it’s brought my heart rate down from 140 Bpm to between 60&70 Bpm so happy to put up with weird dreams 😊😊

2 likes
Reply

I am also taking Sotalol 80mg, but only 1 pill at night. It has been working really well to keep my heart rate pretty regular, although I have had some mild rapid heart rate incidences. As far as weird or bad dreams are concerned. I have not noticed any. Only real problem is that it makes me more tired than usual.

Reply

I get the weird dreams on nebivolol, often quite vivid, and more 'way-out' than the ones I had before. I think it's something one just have to put up with.

Reply

Yes the depression got out of hand, the insomnia, sight and hearing issues, nausea, hives but I was in NSR and hated to give that up. After 6 months I just completed but tykosyn loading in the hospital. This is day 5 and I'm feeling pretty good..still in NSR also the hair loss was a real deal breaker for me

Reply

I take sotalol 80 mg 40 am 40 pm ... yes, l have very vivid and interesting dreams ... sometimes l actually like the dreams ... sort of like an adventure! But very weird. I do experience a little depression on occasion which is exceedingly out of character. No afib however ... not once in two years. I tolerate it very well seemingly. It’s a well proven drug that has been around for ages according my pharmacist.

Reply

Janith. Thanks for your reply. Very reassuring. Regards

Mike.

Reply

I m on 160 mg of Sotalol 3x a day (plus other meds and an ICD !) and do get tired easily (short nap most afternoons if I can) but don't usually have bad dreams. Everything stable though.

Reply

You may also like...